# SDR CALA2023100602966

- Difficulty date: October 2, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N68834
- Make and model: Boeing 737924ER
- Aircraft serial: 44564
- Aircraft time: 26,896 hours, 9,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13229
- Condition: Cracked
- Location: Sta 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONING BAY AFT BULKHEAD STA663 LATERAL ANGLE APPEARS TO BE CRACKED AROUND THE RIVET AT LBL10. REF AAR N/R 9210578. CUT DAMAGED ATTACH ANGLE IAW SRM 51-21-72-370-804 AND AMM 51-21-41-370-802, CAP 57-10-10-2R-5, LOCATED AND DRILLED SEALED IAW AMM 51-31-00-390-804, CIC APPLIED 57-10-10-2R-5, FABRICATED AND INSTALLED IAW AMM 51-20-01. SRM 57-10-10-2R-5, TREATED AND PRIMED IAW B737 AMM
